# SDR C2XA10CL076

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145
- Aircraft serial: 145610
- Aircraft time: 16,438 hours, 12,875 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302499
- Condition: Overheated
- Location: Nr 2
- Part time: 15,088 hours, 9,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5678 THE CREW REPORTED A BATT NR 2 OVERTEMP INDICATION IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 BATTERY.  OPERATIONAL CHECKS WERE GOOD.
